# SDR SPAA201807130001

- Difficulty date: July 12, 2018
- Submitted: July 13, 2018
- Operation: Air carrier
- Aircraft: N709S
- Make and model: Boeing 737-5L9
- Aircraft serial: 28722
- Aircraft time: 44,346 hours, 29,245 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AD20131A
- Part serial: SPA01
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHT ABOVE R2 DOOR DIM, DOES NOT HOLD CHARGE.
